# SDR AALA20030197

- Difficulty date: February 3, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BOTH LEFT AND RIGHT SHEAR TIE DOUBLERS ON AFT SIDE OF FRAME 1451 CRACKED BELOW VERTICAL STAB ATTACH ANGLES.  REPLACED SHEAR TIE DOUBLERS WITH NEW PARTS.  REMOVED AND REPLACED PER SRM 53-01-00.  (M)
